Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 62, NWS Birmingham, AL

March 13, 2005Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 13, 2005, 6:47 PM CST for Tuscaloosa County, Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 6:47 PM CST (00:47 UTC)
Expired
Mar 13, 2005, 7:48 PM CST
In force
61 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 140048
SVRBMX
ALC125-140145-
/O.NEW.KBMX.SV.W.0062.050314T0047Z-050314T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF TUSCALOOSA

* UNTIL 745 PM CST

* AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF   
ELROD...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOSTERS...NORTHPORT...HOLT...DUNCANVILLE AND BROOKWOOD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...
CALL 1 800...8 5 6...0 7 5 8.

LAT...LON 3325 8784 3303 8781 3301 8733 3312 8730
      3315 8719 3326 8718

$$

61
1 follow-up statement
000 
WWUS54 KBMX 140148
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CST SUN MAR 13 2005

ALC125-140158-
/O.EXP.KBMX.SV.W.0062.000000T0000Z-050314T0145Z/
TUSCALOOSA AL-
748 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TUSCALOOSA COUNTY
EXPIRES AT 745 PM CST...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE COUNTY.

LAT...LON 3325 8784 3303 8781 3301 8733 3312 8730
      3315 8719 3326 8718

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:05 PM CST, 3 hours 42 minutes earlier.

Area forecast discussion, Mar 13, 3:05 PM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST SUN MAR 13 2005

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)

MAIN QUESTIONS FOR THIS AFTERNOON AND TONIGHT WILL BE CHANCES FOR
THUNDERSTORMS AND SEVERE POTENTIAL...MAIN THREAT BEING HAIL.  PLENTY OF
INSTABILITY ACROSS THE AREA AND MOISTURE IS INCREASING THIS AFTERNOON.
MAIN FORCING IS COMING FROM HEATING, AND SFC FRONT TO OUR NORTH.  FRONT
WILL SLOWLY MOVE SOUTHWARD THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG THE FRONT AND THEN PUSHING SOUTHWARD THROUGH THE AREA
OVERNIGHT.  LLJ ALSO PICKS UP ACROSS CENTRAL ALABAMA BETWEEN 00Z AND 06Z.
AFTER 06Z JET MAX BEGINS SHIFTING EAST OF CWA AND MOST OF THE FORCING BREAKS
DOWN.   WITH THUNDERSTORMS ALREADY DEVELOPING IN WEST CENTRAL
ALABAMA...WILL HAVE TO ADJUST POPS FROM CATEGORICAL ACROSS THE NORTH
AND CENTRAL TO CHANCE SOUTH.  BEST CHANCE FOR STRONG TO SEVERE STORMS
APPEARS TO BE OVER WEST CENTRAL ALABAMA THIS EVENING.

NEXT PROBLEM IS TEMPERATURES.  ETA IS REALLY SLOW IN BRINGING THIS
FRONT DOWN AND DOESNT PUSH IT THROUGH OUR AREA UNTIL TOMORROW.
MORNING LOWS COULD RANGE FROM 40 IN THE NORTHWEST TO LOW 60S IN
SOUTHEAST.   WILL HAVE TO STAY CLOSE TO GUIDANCE.  MONDAY HIGHS
RANGE FROM THE MID 50S NORTH TO UPPER 60S SOUTH.

.LONG TERM (TUESDAY THROUGH SUNDAY)...
RUN TO RUN CONSISTENCY BETWEEN MEDIUM RANGE MODELS HAS A LOT TO BE
DESIRED...BUT SOLUTIONS AMONG THE GROUP ARE NOTHING WE HAVE NOT SEEN
OVER THE PAST SEVERAL DAYS. SPLIT FLOW PATTERN AND LONG WAVE TROUGH
OVER THE INTER-MOUNTAIN WEST WILL PLAY HAVOC WITH TIMING AND
STRENGTH OF EJECTING SHORT WAVE TROUGHS COMING OUT OF THE WEST.
ECMWF AND GFS DIVERGE THURSDAY/FRIDAY ON PROGRESSION/DAMPENING OF
SAID LONG WAVE TROUGH AS IT MOVES ACROSS THE SOUTHEASTERN US AND
TRANSITIONS BACK TO ZONAL FLOW. WILL GENERALLY ACCEPT HPC SOLUTION OF
SURFACE FRONTAL POSITIONS DAY 3 THROUGH 7. MODELS HAVE ADVERTISED
TRIPLE POINT COMING ACROSS ALABAMA FOR THE LAST SEVERAL RUNS...BUT
HOW FAR NORTH INTO OUR CWA WAS THE QUESTION. ALREADY HAVE COMPLEX
SYSTEM MOVING INTO OUR SOUTHERN CWA WITH MENTION OF THUNDER TUESDAY
NIGHT AND WEDNESDAY. THE HEAVIEST RAIN AMOUNTS WILL BE NEAR THE
SURFACE LOW TRACK AND AFFECTING THE SOUTHEAST HALF OF THE AREA WITH
PRECIP WATER VALUES APPROACHING 1.5 INCHES. GFS HAS ALSO SPEEDED UP
THE ARRIVAL OF THIS SYSTEM THE LAST FEW RUNS AND WILL ADJUST RAIN
TIMING INTO EARLIER PERIODS. GFS ENSEMBLE NUMBERS HAVE COME UP QUITE
A BIT FOR THE TUESDAY/WEDNESDAY TIME FRAME SO WILL INCREASE RAIN
CHANCES AREAWIDE TUESDAY/TUESDAY NIGHT. WILL ALSO INCREASE RAIN
CHANCES WEDNESDAY MAINLY EAST AND DECREASE IT A BIT WEST DUE TO
UNCERTAINTY AND TIMING. WIND GRIDS NEED ADJUSTING IN THIS TIME FRAME
TOO. WILL REMOVE POPS FROM THURSDAY EXCEPT FAR SOUTH WHERE
UNCERTAINTY EXIST ON HOW FAR AND FAST THE FRONT PUSHES SOUTH. WILL
KEEP THE REMAINDER OF THE EXTENDED DRY AT THIS TIME. ENSEMBLE GFS MOS
STILL HAS HIGH DEVIATIONS TUESDAY THROUGH THURSDAY FOR TEMPERATURES
AND WILL LEAN SLIGHTLY BELOW ENSEMBLE AVERAGES DUE TO CLOUDS AND RAIN
THIS SEGMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     48  56  40  55 /  90  20  10  60
ANNISTON    48  57  41  56 /  90  20  10  60
BIRMINGHAM  48  57  38  57 /  90  20  10  70
TUSCALOOSA  48  58  39  57 /  90  20  10  70
CALERA      48  58  40  58 /  90  20  10  70
AUBURN      55  66  51  61 /  50  40  20  70
MONTGOMERY  55  65  50  61 /  50  40  20  70
TROY        58  67  51  62 /  40  50  30  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

88/75
Hazardous weather outlook, Mar 13, 3:23 PM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CST SUN MAR 13 2005

ALZ011>015-017>050-141330-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
323 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT).

A STRONG COLD FRONT WILL VERY SLOWLY MOVE SOUTHWARD THROUGH
NORTHWEST ALABAMA THIS EVENING. A VERY UNSTABLE AIRMASS WAS LOCATED
SOUTH OF THE COLD FRONT AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
THROUGH THIS EVENING. MOISTURE IS FAIRLY LIMITED...BUT THERE IS
ENOUGH TO PRODUCE STORMS. THE MAIN THREAT WITH THESE THUNDERSTORMS
WILL BE LARGE HAIL AND ISOLATED WIND DAMAGE. THE STORMS WILL BE
WEAKENING BY MID EVENING.

.DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY).

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE NECESSARY THROUGH THIS EVENING ESPECIALLY ACROSS WEST CENTRAL
ALABAMA.

In the hours before

Special weather statement, Mar 13, 4:53 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CST SUN MAR 13 2005

ALZ019-026-132330-
CALHOUN-ST. CLAIR-
453 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND ST. CLAIR
COUNTIES UNTIL 530 PM CST...

AT 453 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES WEST OF RAGLAND...ANOTHER STORM WAS LOCATED
BETWEEN JACKSONVILLE AND OHATCHEE. THE STORMS WERE EAST AROUND 30
MPH.

THESE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
RAGLAND...OHATCHEE...WEAVER...JACKSONVILLE AND BLUE MOUNTAIN THROUGH
530 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 5:37 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CST SUN MAR 13 2005

ALZ017-140015-
BLOUNT-
537 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BLOUNT COUNTY UNTIL 615 PM
CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 532 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER COUNTY LINE...MOVING EAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HAYDEN...COUNTY
LINE...LOCUST FORK...NECTAR...CLEVELAND...ALLGOOD...ROSA AND HIGHLAND
LAKE THROUGH 615 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Mar 13, 5:46 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             GORDO                   33.32N 87.90W
03/13/2005  0.88 INCH        PICKENS            AL   BROADCAST MEDIA

            NICKEL HAIL REPORTED IN GORDO.

0441 PM     HAIL             SAMANTHA                33.41N 87.58W
03/13/2005  0.50 INCH        TUSCALOOSA         AL   FIRE DEPT/RESCUE

            1/2 INCH HAIL COVERING THE GROUND.

0445 PM     HAIL             5 E ELROD               33.25N 87.70W
03/13/2005  1.00 INCH        TUSCALOOSA         AL   PUBLIC

            QUARTER SIZE HAIL REPORTED ON HWY 82 NEAR SIPSEY RIVER.

0447 PM     HAIL             ELROD                   33.25N 87.79W
03/13/2005  0.88 INCH        TUSCALOOSA         AL   PUBLIC

            NICKEL HAIL REPORTED BY PUBLIC IN ELROD.

0514 PM     HAIL             CORDOVA                 33.76N 87.19W
03/13/2005  0.88 INCH        WALKER             AL   AMATEUR RADIO

            NICKEL HAIL REPORTED IN CORDOVA.

0500 PM     HAIL             2 NW PLEASANT GROVE     33.51N 87.00W
03/13/2005  0.75 INCH        JEFFERSON          AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN BIRMINGPORT.

&&

JSS
Special weather statement, Mar 13, 5:55 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 PM CST SUN MAR 13 2005

ALZ011-140030-
MARION-
555 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 630 PM
CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 550 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM BEAR CREEK TO HAMILTON...MOVING SOUTHEAST
AT 45 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
HAMILTON...HACKLEBURG...BEAR CREEK...WHITEHOUSE AND BRILLIANT THROUGH
630 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 6:06 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CST SUN MAR 13 2005

ALZ014-140045-
WINSTON-
606 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 645
PM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 603 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 6 MILES NORTH OF HALEYVILLE TO 11 MILES
WEST OF NATURAL BRIDGE...MOVING EAST AT 55 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
HALEYVILLE...LYNN...NATURAL BRIDGE...POPLAR SPRINGS...GRAYSON...
DOUBLE SPRINGS...ARLEY AND ADDISON THROUGH 645 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 6:19 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CST SUN MAR 13 2005

ALZ013-140100-
FAYETTE-
619 PM CST SUN MAR 13 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE COUNTY UNTIL 700
PM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM FAYETTE TO 15 MILES SOUTHWEST OF
FAYETTE...MOVING EAST AT 35 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
FAYETTE...STUDDARDS CROSSROADS AND BERRY THROUGH 700 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:24 PM CSTSevere Thunderstorm WarningBMXWinston36 min
Mar 13, 6:34 PM CSTSevere Thunderstorm WarningBMXGreene41 min
Mar 13, 7:05 PM CSTSevere Thunderstorm WarningBMXHale44 min
Mar 13, 7:13 PM CSTSevere Thunderstorm WarningBMXBlount47 min
Mar 13, 7:14 PM CSTTornado WarningBMXPickens, Sumter31 min
Mar 13, 7:19 PM CSTTornado WarningBMXBlount41 min
Mar 13, 7:32 PM CSTSevere Thunderstorm WarningBMXJefferson28 min
Mar 13, 7:35 PM CSTTornado WarningBMXGreene40 min
Mar 13, 7:36 PM CSTTornado WarningBMXSt. Clair39 min
Mar 13, 7:38 PM CSTSevere Thunderstorm WarningBMXBibb67 min
Mar 13, 7:54 PM CSTSevere Thunderstorm WarningBMXLamar, Pickens36 min
Mar 13, 8:03 PM CSTSevere Thunderstorm WarningBMXHale43 min
Mar 13, 8:07 PM CSTTornado WarningBMXCalhoun41 min
Mar 13, 8:40 PM CSTTornado WarningBMXCleburne35 min
Mar 13, 8:56 PM CSTSevere Thunderstorm WarningBMXSumter49 min
Mar 13, 9:34 PM CSTSevere Thunderstorm WarningBMXHale26 min
Mar 13, 10:14 PM CSTTornado WarningBMXPickens31 min
Mar 13, 10:32 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.